# SDR AALA2019080539008

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 13,744 hours, 5,215 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS 30 MIN OUT OF DFW AT 340 FUEL SMELL AROUND 2L AND 2R INTERMITTENT- DIVERTED TO MAF, STRONG ENOUGH 1 PAX NAUSIOS, SMELL CAME BACK DURING DESCEN, LANDING AND ON GROUND. EMERGENCY DECLARED. MAINTENANCE ACCOMPLISHED A320 ODOR FUMES INITIAL TROUBLESHOOTING CARD, FLIGHT CREW ACCOMPLISHED ENGINE RUN, COULD NOT DUPLICATE CABIN FUEL ODOR IAW CARD 05-95-70.
